# SDR SWAA2023072480681

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 61,172 hours, 36,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA LIGHT AT SEAT POSITION 12 ABC INOP AISLE LIGHT ON THE FRONT OF A BIN<[01] OK TO CONTINUE PER MEL 33-15-02. SP#1;[02] REMOVED AND REPLACED AREA LIGHT ASSY AT 12ABC REF AMM 33-51-03-960-802 OPS CHECK OK
